MathSciNet Relay Station
MathSciNet bibliographic data
MR1893779 (2003f:62004) 62-06 (62F15 62J12)
Generalized linear models. A Bayesian perspective. Edited by Dipak K. Dey, Sujit K. Ghosh and Bani K. Mallick. Biostatistics, 5. Marcel Dekker, Inc., New York, 2000. xvi+423 pp. ISBN: 0-8247-9034-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement